# SDR ASAA9610034

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Part number: 65549102
- Condition: Corroded
- Location: Bs 867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING D-CHECK, CORROSION WAS FOUND ON THE FLOOR BEAM LOWER FLANGE BS 867 AT EACH FASTENER HOLE USED TO SECURE THE CEILING PANELS FOR THE AFT CARGO COMPARTMENT.  REPAIRED PER EA 531001414 AND BOEING TELEX ASA-SEA 960108RR.  (W)
